# SDR SIMA991781

- Difficulty date: June 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N327AT
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 327
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Transformer
- Part number: 8ES00558800
- Condition: Failed
- Location: Row 10cd
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

JFK - FLT 4921 - SMOKE IN THE CABIN AFTER TAKEOFF FOLLOWED BY AN ODOR IN COCKPIT.  RETURNED TO FIELD.  REMOVED AND REPLACED BURNED LIGHT TRANSFORMER AT SEAT 10CD.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (X)
